| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device gave blank screen and the leds illuminated.The device may have been in a lock up condition and defibrillation therapy would not be available, if needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.The reported issue could not be verified and the cause of the reported issue could not be determined.